Are you by chance taking any medications? Those can have an effect on erection levels, most of the time, undesired effects.
But the guys are right, lay off the PE, I know, easier said than done, give your penis a break and do get this checked out.
sunny A day without sunshine is like a day without laughter :sun:
powpow, my confidence may have gone up a bit with this experience. Without my libido, I had a clearer perspective.
sunny, I used to take an anti-depressant a few years ago. Kept getting frequent erections, but I couldn’t have an orgasm, so everytime I was by myself I’d get an erection that would never go away! However, when I went off it I don’t think my libido came back at full strength.
These light erect kegels are awesome! I can now have erections like before (almost). I can even get pretty hard, and quickly, by looking at women in bikinis on tv! :D
My libido has recovered quite a bit. I’ve begun wanting to get big again. Haha! :D Still don’t particularly feel like downloading any movie clips though, although it’s possible they can make me hard.
Can’t say I have a bad problem now, but I sure hope my libido picks up more.
Thanks everyone :)
I would lay off of sex (in all forms, masturbation included) for a while. Laying off usually gives your body time to regenerate, heal, and give you your libido back.
Give it time man.
I’m not really doing all that much sexually but I’m definitely making progress day by day, however if progress stops I’ll give it all a rest.